PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1998 | 44 | 1 | 141-146
Tytuł artykułu

Manis valuations and Prüfer extensions

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
44
Numer
1
Strony
141-146
Opis fizyczny
Daty
wydano
1998
Twórcy
  • University of Regensburg, Department of Mathematics, Universitätsstr. 31, D-93040 Regensburg
Bibliografia
  • [A] T. Akiba, Remarks on generalized rings of quotients, III, J. Math. Kyoto Univ. 9 (1969), 205-212.
  • [B] E. Becker, Valuations and real places in the theory of formally real fields, in: Géométrie algébrique réelle et formes quadratiques, J.-L. Colliot-Théléne et al. (ed.), Lecture Notes in Math. 959, Springer, Berlin-New York, 1982, 1-40.
  • [B1] E. Becker, On the real spectrum of a ring and its applications to semialgebraic geometry, Bull. Amer. Math. Soc. (N.S.) 15 (1986), 19-60.
  • [B2] E. Becker, Partial orders on a field and valuation rings, Comm. Algebra 7 (1979), 1933-1976.
  • [B3] E. Becker, Theory of Real Fields and Sums of Powers, forthcoming book.
  • [BP] E. Becker and V. Powers, Sums of powers in rings and the real holomorphy ring, J. Reine Angew. Math. 480 (1996), 71-103.
  • [Be] R. Berr, Basic principles for a morphological theory of semi-algebraic morphisms, Habilitationsschrift, Univ. Dortmund, 1994.
  • [BCR] J. Bochnak, M. Coste, M.-F. Roy, Géométrie algébrique réelle, Ergeb. Math. Grenzgeb. (3) 12, Springer, Berlin, 1987.
  • [Bo] N. Bourbaki, Algèbre commutative, Chap. 1-7, Hermann, Paris, 1961-1965.
  • [BS] L. Bröcker, J.-H. Schinke, On the L-adic Spectrum, Schriftenreihe Math. Inst. Univ. Münster 2. Ser. 40, Münster, 1986.
  • [D] A. Dress, Lotschnittebenen mit halbierbarem rechten Winkel, Arch. Math. (Basel) 16 (1965), 388-392.
  • [Gi] R. Gilmer, Two constructions of Prüfer domains, J. Reine Angew. Math. 239/240 (1970), 153-162.
  • [Gr] J. Gräter, Der allgemeine Approximationssatz für Manisbewertungen, Monatsh. Math. 93 (1982), 277-288.
  • [G1] M. Griffin, Prüfer rings with zero divisors, J. Reine Angew. Math. 239/240 (1970), 55-67.
  • [G2] M. Griffin, Valuations and Prüfer rings, Canad. J. Math. 26 (1974), 412-429.
  • [Huc] J. A. Huckaba, Commutative Rings with Zero Divisors, Marcel Dekker, New York, 1988.
  • [Kn] M. Knebusch, On valuation spectra, this volume.
  • [KS] M. Knebusch and C. Scheiderer, Einführung in die reelle Algebra, Vieweg, Braunschweig, 1989.
  • [KZ] M. Knebusch and Digen Zhang, Manis valuations and Prüfer extensions I, Doc. Math. 1 (1996), 149-197.
  • [Ko] S. Kochen, Integer valued rational functions over the p-adic numbers: A p-adic analogue of the theory of real fields, in: Number Theory, Proc. Symp. Pure Math. XII, 57-73, Amer. Math. Soc., Providence, 1969.
  • [La] T. Y. Lam, Orderings, Valuations and Quadratic Forms, CBMS Regional Conference Series in Math. 52, Amer. Math. Soc., Providence, 1983.
  • [LM] M. Larsen and P. McCarthy, Multiplicative Theory of Ideals, Academic Press, New York-London, 1971.
  • [L] D. Lazard, Autour de la platitude, Bull. Soc. Math. France 97 (1969), 81-128.
  • [M] M. E. Manis, Valuations on a commutative ring, Proc. Amer. Math. Soc. 20 (1969), 193-198.
  • [Mar] M. Marshall, Orderings and real places on commutative rings, J. Algebra 140 (1991), 484-501.
  • [P] V. Powers, Valuations and higher level orders in commutative rings, J. Algebra 172 (1995), 255-272.
  • [Pt] M. Prechtel, Universelle Vervollständigungen in der Kategorie der reell abgeschlossenen Räume, Dissertation, Univ. Regensburg, 1992.
  • [PR] A. Prestel and P. Roquette, Formally p-adic Fields, Lecture Notes in Math. 1050, Springer, Berlin-New York, 1984.
  • [Rh] C. P. L. Rhodes, Relative Prüfer pairs of commutative rings, Comm. Algebra 19 (1991), 3423-3445.
  • [R] P. Roquette, Bemerkungen zur Theorie der formal p-adischen Körper, Beiträge Algebra Geom. 1 (1971), 177-193.
  • [Sa] P. Samuel, La notion de place dans un anneau, Bull. Soc. Math. France 85 (1957), 123-133.
  • [S] H.-W. Schülting, Real holomorphy rings in real algebraic geometry, in: Géométrie algébrique réelle et formes quadratiques, J.-L. Colliot-Théléne et al. (ed.), Lecture Notes in Math. 959, Springer, Berlin-New York, 1982, 433-442.
  • [Sch] N. Schwartz, The Basic Theory of Real Closed Spaces, Regensburger Math. Schriften 15, Regensburg, 1987.
  • [Sch1] N. Schwartz, The Basic Theory of Real Closed Spaces, Mem. Amer. Math. Soc. 397 (1989).
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv44i1p141bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.